# SDR CALA2024122703170

- Difficulty date: December 27, 2024
- Submitted: December 27, 2024
- Operation: Air carrier
- Aircraft: N2639U
- Make and model: Boeing 777-300ER
- Aircraft serial: 62650
- Aircraft time: 32,586 hours, 3,599 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DR4 LH M33400 EMER PWR BATT CAPACITY LOW.  DR4 LH M33400 EMER PWR BATT REPLACED AND TESTED NORMAL IAW AMM33-51-06.
